# SDR CALA2025010701829

- Difficulty date: January 6, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N47517
- Make and model: Boeing 737-9
- Aircraft serial: 43456
- Aircraft time: 13,555 hours, 4,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Clogged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ROTTEN EGG SMELL IN BACK OF AIRCRAFT CABIN FOUND DOORS 2L AND 2R SILL DRAINS CLOGGED. CLEANED SILL DRAINS REF AMM 38-31-00. DRAINS CLEAR.SMELL.
